MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION OPTICROSS; CATHETER, ULTRASOUND, INTRAVASCULAR

BOSTON SCIENTIFIC CORPORATION OPTICROSS; CATHETER, ULTRASOUND, INTRAVASCULAR
Model Number 8655
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code ST Segment Elevation (2059)
Date of Event 06/05/2019
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that st elevation occurred.An opticross imaging catheter was used to view the lesion.The st rates were fine before the ivus run.However, during the procedure, when the catheter was inserted they noticed that the patients st elevation increased.When the catheter was removed, the st rates went back to a normal level.The ivus was successfully completed.There was nothing wrong with the image and there was no intervention performed during the case.The procedure was completed with the original device used.No other patient complications were reported.
 
Event or Problem Description
It was reported that st elevation occurred.An opticross imaging catheter was used to view the lesion.The st rates were fine before the ivus run.However, during the procedure, when the catheter was inserted they noticed that the patients st elevation increased.When the catheter was removed, the st rates went back to a normal level.The ivus was successfully completed.There was nothing wrong with the image and there was no intervention performed during the case.The procedure was completed with the original device used.No other patient complications were reported.It was further reported that the 90% stenosed target lesion was located in the mildy tortuous and mildly calcified in left anterior descending (lad) artery.The patient's status was stable.

Brand Name
OPTICROSS
Common Device Name
CATHETER, ULTRASOUND, INTRAVASCULAR
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key8739455
Report Number2134265-2019-07259
Device Sequence Number1490076
Product Code OBJ
UDI-Device Identifier08714729847878
UDI-Public08714729847878
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K161125
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/19/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/01/2020
Device Model Number8655
Device Catalogue Number8655
Device Lot Number0023281866
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/06/2019
Supplement Date Received by Manufacturer06/28/2019
Initial Report FDA Received Date06/27/2019
Supplement Report FDA Received Date07/19/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;